# SDR FDEA201009233690

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N81612
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA OVERSIZED FASTNER HOLES ON OUTER LOWER EXTERIOR FUSELAGE SKIN AT STA 501, WL 220, LBL 70. DWG REQUIREMENT- .159 TO .165 DIAM.  ACTUAL SIZE .191 2EA FASTENER HOLES ON OUTER LOWER EXTERIOR FUSELAGE SKIN PN 143N8161-2 AT STA 501, WL 220, LBL 70  WERE OVERSIZED.   MAJOR REPAIR.
